How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc how r u. well doc the bad days have continued with very

This answer was rated:

hi doc how r u. well doc the bad days have continued with very high anxiety and groggy and tiredness and very unstable, yesterday woke ok and day was poor today nighmares last night and out of it from 7 this morning till 7 this eve and feel bit better now on 8 days now doc , god i hope it gets better than tis soon its horrible
Nightmares, Peter?
Customer: replied 3 years ago.

just very weird dreams doc thats all, had to go to airport today to collect some friends so i know i was hoping to be up for it and was looking forward to seeing them , but thought i me good bit better and i had to fight very hard to get up and back and was very anxious and sicky in my stomach at times , know im still getting there doc but i just hope it gets a little easier than this soon ,

So did you collect your friends?
Customer: replied 3 years ago.

yes doc got em, i kind of going through the motions all over the place but just trusting it will come good, im at bout 4 percent id day while 3 months ago i was at 30 or 40 sometimes , just trusting that that will come as i continure to stabilize it just hard remembering that feeling and the ups and not having that type of seretonin feeling lately

Peter, you need to hang in there for me and don't change the dosage--I still think you'll even out soon--there's every indication of that including the fact that you could get to your friends. Spend a lot of time with them--you need all the support you can get right now.
Customer: replied 3 years ago.

ok doc and will that anti d feeling and anti anxiety come with that stabilization?? i keep going that fine doc , thanks again my friend will be in touch soon

Yes--the depression will lift and the anxiety will quieten Take care friend
Dr. Chip and 2 other Health Specialists are ready to help you

Related Health Questions